# SDR YENA2025100300992

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 77,055 hours, 27,976 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1454, SJU-FLL. "FUMES/ODOR AFT GALLEY MILD AFTER PACKS TURNED ON, WORST AFTER TAKE OFF PWR AND CLIMBOUT UNTIL 12,000 FT . ODOR CAME BACK DURING ARRIVAL PASSING 21,000 UNTIL LANDING . DECLARED EMERGENCY ON ARRIVAL . CAPTAIN ALSO SMELLED IT ON ARRIVAL VERY MILD ODOR; COMPLIED WITH W/O 1446035 APU INSP & CLEANING, BELLY INSP & CLEANING, LEVEL C ECS DECON. REPLACED RECIRC & OZONE FILTERS. DURING APU INSP FOUND LEAK AT LOAD COMPRESSOR TO GEARBOX SPLIT LINE. REFER TP MDDR 596212 APU MEL (INOP). FINAL CABIN AIR QUALITY CHK NORM"
